# SDR SWAA2022022874579

- Difficulty date: February 3, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737*
- Aircraft serial: 30237
- Aircraft time: 59,706 hours, 37,397 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING PANEL 521ZB HAS TWO HOLE SCREWS ELONGED. / [01] PREPARED PANEL #521ZB FOR REPAIR AS PER B737 SRM 51-70-06-2R-9;[02] VERIFIED PREPARED AREA;[03] REPAIRED PANEL #521ZB AS PER B737 SRM 51-70-2R-6 AND SRM 51-70-06-2R-0. MATERIALS USED RESIN P/O#1753536 FABRIC P/O#1486409;[04] PAINTED PANEL #521ZB AS PER B737 AMM 51-21-99-300-801. MATERIALS USED GRAY PAINT P/O#1750464;[05] VERIFIED REPAIR
